# SDR SWAA2022022430880

- Difficulty date: October 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,193 hours, 36,582 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER BRACKET UNDER LEFT WING FIXED TRAILING EDGE PANEL CRACKED / REMOVED AND REPLACED BRACKET REF SRM 51-40-02 PER AMM.
